# SDR USAA2014051900023

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 59,977 hours, 22,203 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU FL 200 RECEIVED ECAM FOR HOT NR 1 BRAKE 305.  ALL OTHER BRAKES APPROXIMATELY 120 STOPPED CLIMB AT 220, SLOWED 250 KTS, EXTENDED GEAR. ONE BRAKE COOLED, SLOWED TO 220KTS TO RETRACT GEAR. GEAR FAILED TO RETRACT AT 215KTS, SO DESCENDED TO 16,000 FT. EXTENDED FLAPS TO SLOW ACFT TO 190 KTS AT WHICH TIME GEAR DOORS SUCCESSFULLY CLOSED. RESUMED CLIMB. PERFORMED OPERATIONAL TEST OF THE BRAKE TEMP SYS IAW AMM 32-47-00-710-001-A WITH NO DISCREPANCIES.
